It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2003, 03:01 PM   #1
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Post HELP!!! My body's acting CRAZY!!!

I just got home from doing my laundry. It's in the mid 80s outside. I was in the laundromat sitting there waiting for my clothes to dry. I was sweating horribly! Shirt wet, hair (what's left of it) wet. Sweat POURING down my face and dripping into my eyes. I felt sooo HOT I wanted to jump into my ice cold drink! Shortly after, when I was folding the clothes, I all of a sudden was feezing to death! I only take 1 basket to the laundromat at a time as I cannot do much more than that at one time. And when I got home, I didn't have the energy to take the basket from the trunk to my apartment. I go inside and almost immediately, my hands start shaking. I can't stop them. Last night, I experienced the same thing with my hands when I got finished doing the dishes and cleaning up the kitchen. My hands were shaking even worse then. I don;t know what to make of all this. I have been on my new dose of Synthroid (75mcg) for 7 days now. Old dose was 0.05mg. I have noticed my body temp fluctuating quite a bit. A couple of weeks ago, I went to the emergency room for headache I had for 2 days. Fever started 1 day before the headache started and ended 1 day before the headache ended. I believe that was throid related but doc says no. It must have been a virus (no sore throat, runny or stuffy nose or anything else). My doctor only does TSH so all I can give you is that my TSH was 5.065 seven days ago (down from 8.6 seven weeks ago). I have had shaky hands before I went on synthroid but never the extreme hot to cold and vice versa. Do you guys have any thoughts or suggestions on this? I'm at a total loss. Can anyone relate to what I'm experiencing? How do you handle hot/cold as ice thing? And do you get shaky? Sorry for rambling but it's a bad day for me. On top of all this, I'm feeling really down the past few days so if you could give me some words of encouragement along with some of your wisdom, I really would appreciate it. Thanks.
Barb
Barb
__________________
Live, Love, Laugh.

 
Sponsors Lightbulb
   
Old 09-06-2003, 03:29 PM   #2
Senior Veteran
 
Join Date: Jul 2003
Location: Spokane, WA USA
Posts: 714
Iwannalife HB User
Post

Just keep in mind your body's thermometer is broke and the simplest things can make you swing from one way to the other. Your body has to adapt to the meds and meanwhile you still have to put up with all your other symptoms. There is a cure for this disease. I can honestly say I went from I'm gonna/wanna die to I AM ALIVE in less than 2 months. Hang in there. Hugs, IWL

 
Old 09-06-2003, 04:55 PM   #3
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Post

Thank you so much for your fast reply. I've seen many people say this in other threads: I wouldn't wish this illness on ANYONE. But I sure am glad that there's people like you, IWL, who understand and are there to give encouragement, advice and support to those of us who feel like we're losing it sometimes. I've read a lot of things you wrote on other threads. You really had me laughing my butt off sometimes! And always when I really need it. Thanks again.
Barb
__________________
Live, Love, Laugh.

 
Old 09-06-2003, 07:21 PM   #4
Senior Member
 
Join Date: Aug 2003
Location: Dudley,N.C.
Posts: 111
ANNETTE H HB User
Lightbulb

Sorry to hear about your bad day. We all know they are out there just don't know when one will hit. This is really a ture test of strenght and patience,if we stick together we will make it. This BB has been such a good release for me and I have related some of the info to my friends w/o internet( yes I have older friends, that is because I am older than most of you writing)anyway-- at the Family-Y the joke is"lets all have hot flashes at the same time and warm up the pool! Only if we could have that much control!!! If everyone else is comfortable I am burning up,no matter what the temp.is. My head gets so hot that the hair spray melts and my makeup runs off! What a life. It could be worse! This last time my thyroid blew up my hands were shaking, this was the first time it was like this. Take it as easy as you can,it will take time but you will feel better.

 
Old 09-06-2003, 10:06 PM   #5
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Post

Hi Annette. I didn't put any makeup on but my hair spray did melt and my Do was DONE! Thanks for the words of encouragement and the good laugh. I guess I'm getting a bit impatient. I started feeling better for a while and I was hoping it would stay that way. But with the increase of synthroid, some things are a little better and other things are getting worse. But looking on the bright side, my family knows I'm just nuts with the hypo and not really psycho... http://www.healthboards.com/ubb/dizzy.gif !
Barb

[This message has been edited by Bosmom (edited 09-07-2003).]
__________________
Live, Love, Laugh.

 
Old 09-07-2003, 05:30 AM   #6
Senior Member
 
Join Date: Aug 2003
Location: Dudley,N.C.
Posts: 111
ANNETTE H HB User
Thumbs up

Glad I could help! I have been on Synthroid for 26 years and have been up and down(me and the doses).This disease is really difficult to understand as well as to deal with. I have had times when I literally could not think. Once I could not figure out what to pack for a trip. My husband found me sitting in the bathroom cring. He thought that I was having a premonition or something. Like,he thought I could have a premonition but he couldn't understand my thyroid problem http://www.healthboards.com/ubb/hammer.gif This is confussing for all of us. In another BB letter I wrote about a friend who said if she had the money she would go to one of the med schools and offer the pay the way for one dr in training to focus ONLY ON THYROID DISEASES and come to our area to practice. Sounds like a plan to me http://www.healthboards.com/ubb/grad.gif Take care

PS sorry about the smilies,but I just http://www.healthboards.com/ubb/heart.gifthem http://www.healthboards.com/ubb/bang.gif

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (630), FinnMaid (311), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!